# SDR SWIA201024159

- Difficulty date: April 30, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 32,734 hours, 46,941 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN.  (FLT 6227)  APPLIED LUBE TO MAIN CABIN DOOR HANDLE INSIDE AND OUTSIDE PIVOT POINTS.
